INVESTIGADORES
DE FLORIAN daniel Enrique
artículos
Título:
Universality of non-leading Logarithmic Corrections in Transverse Momentum Distributions
Autor/es:
DANIEL DE FLORIAN; STEFANO CATANI; MASSIMILIANO GRAZZINI
Revista:
NUCLEAR PHYSICS B
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Año: 2001 vol. 596 p. 299 - 299
ISSN:
0550-3213
Resumen:
We consider the resummation of the logarithmic contributions to the region of small transverse momenta in the distributions of high-mass systems (lepton pairs, vector bosons, Higgs particles, . . . ) produced in hadron collisions. We point out that the resummation formulae that are usually used to compute the distributions in perturbative QCD involve process-dependent form factors and coefficient functions. We present a new universal form of the resummed distribution, in which the dependence on the process is embodied in a single perturbative factor. The new form simplifies the calculation of non-leading logarithms at higher perturbative orders. It can also be useful to systematically implement process-independent non-perturbative effects in transverse-momentum distributions. We also comment on the dependence of these distributions on the factorization and renormalization scales.